MAUDE Adverse Event Report: MAKO SURGICAL CORP. MCK TIBIAL BASEPLATE-LM/RL-SZ 2; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. MCK TIBIAL BASEPLATE-LM/RL-SZ 2; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Catalog Number 180602
Medical Device Problem Codes Malposition of Device (2616); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient who had the surgery of makomck on (b)(6) 2025 will have a revision surgery on (b)(6) 2025 due to tibial subsidence.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event an event regarding malposition involving a mako baseplate was reported.The event was confirmed via clinician review of the provided medical records.Method & results -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: 'i can confirm that the patient underwent a primary medial unicompartmental knee arthroplasty and that the tibial component changed position and the patient underwent revision surgery.I can do so because there were x-rays that i was able to review.I cannot confirm the dates.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of shift in position of a tibial component approximately six weeks following the index surgery are multifactorial but, in most cases, this would be related to surgical technique in the way the implant is positioned and initially cemented in place.Trauma can play a role but no trauma was mentioned.Other factors including the patients activity level, lifestyle and bmi can also be considered but i would doubt those factors play a role at six weeks.Given the information provided, i would not assign any causality to the implant itself.' -device history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusions: it was reported that 'the patient who had the surgery of makomck on (b)(6)2025 will have a revision surgery on (b)(6)2025 due to tibial subsidence.' a review of the provided medical records by a clinical consultant indicated: 'i can confirm that the patient underwent a primary medial unicompartmental knee arthroplasty and that the tibial component changed position and the patient underwent revision surgery.I can do so because there were x-rays that i was able to review.I cannot confirm the dates.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of shift in position of a tibial component approximately six weeks following the index surgery are multifactorial but, in most cases, this would be related to surgical technique in the way the implant is positioned and initially cemented in place.Trauma can play a role but no trauma was mentioned.Other factors including the patients activity level, lifestyle and bmi can also be considered but i would doubt those factors play a role at six weeks.Given the information provided, i would not assign any causality to the implant itself.' no further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
MCK TIBIAL BASEPLATE-LM/RL-SZ 2
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
deepan raju srinivasan
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23851178
Report Number3005985723-2025-00626
Device Sequence Number15852802
Product Code NPJ
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number180602
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown